# SDR SWIA202053991

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5241 · Galley Doors
- Part: Scuff Plate
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SCUFF PLATE HAS BARE COMPOSITE DAMAGE ON AFT UPPER INTERNAL CORNER OF THE DOOR CUTOUT.  C-CHECK 11/12/2020.  RESTORED SURFACE PROTECTION TO FORWARD SERVICE DOOR SCUFF PLATE AFT UPPER INTERNAL CORNER OF THE DOOR CUTOUT, REF EMB SRM.
